MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA INC. DORNIER SINGLEFLEX LASER FIBER; HOLMIUM LASER FIBER CABLE

DORNIER MEDTECH AMERICA INC. DORNIER SINGLEFLEX LASER FIBER; HOLMIUM LASER FIBER CABLE
Model Number DORNIER SINGLEFLEX 270 HIGH ENERGY LASER FIBER
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during a procedure, the fiber burned the rubber stress relief near the proximal end of the fiber.The dhr review confirmed that the fiber met all quality requirements prior to release.The fiber was not returned to dmta for evaluation.Past complaints were reviewed, and there is no identifiable trend in complaints related to holmium fibers burning.The risk associated with a fiber burning at the connector is identified as medium.Based on the available evidence, several factors may have contributed to this malfunction, including possible handling-related elements.
 
Event or Problem Description
Dmta received a complaint stating that a fiber through the stress relief boot.

Brand Name
DORNIER SINGLEFLEX LASER FIBER
Common Device Name
HOLMIUM LASER FIBER CABLE
Manufacturer (Section D)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer (Section G)
DORNIER MEDTECH AMERICA INC.
1155 roberts blvd
suite 100
kennesaw GA 30144
Manufacturer Contact
edward grammer
1155 roberts blvd
suite 100
kennesaw, GA 30144
7704261315
MDR Report Key25059909
Report Number1037955-2026-00012
Device Sequence Number9354271
Product Code GEX
UDI-Device Identifier00810116020744
UDI-Public(01)00810116020744
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K121938
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/09/2025
Device Model NumberDORNIER SINGLEFLEX 270 HIGH ENERGY LASER FIBER
Device Catalogue NumberHOL270SHE
Device Lot NumberF3125S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown